# SDR SWAA2020032442655

- Difficulty date: February 22, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A8300
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON THE RIGHT SKATE ANGLE IN MULTIPLE AREAS AT VERTICAL STAB BS1016 TO BS1128 RBL14.         REPAIRED AND INSTALLED -1 ANGLE AND -2 STRAP AT SKATE ANGLE STA. 1016 RBL 14 PER SRM 53-80-71-2R-6 AND DWG. 148A8300. -1 ANGLE FABRICATED OUT OF 2024-0 H/T TO T42 .063 CLAD LOT # 1375061-1. -2 STRAP FABRICATED OUT OF 2024-T3 .080 CLAD LOT # 1422866-1. 91195U 3.6.20
